Not having a good time , started getting very bad from Sunday night took my 1st sertraline tablet didn't sleep a wink all night went to work Monday morning but had to come home after 20 mins felt dizzy , sick , lightheaded. Am also on tablets for my GERD which leave me really dry in mouth . As I was getting worse I took a propranolol and decided to get in bath . Got worse felt very dizzy and went drip white , after calls to Nhs direct and my GP . My GP as taken me off all my tablets . I also contacted and register with local Nhs to register for help with mental health dept. slept a bit better last night but then woke up been sick this morning.. Not had any food since Saturday ... Still feel shocking just had some toast and a yogurt this morning and no more sickness so far .... Does it get better please .....mark
Why do I feel like this: Not having a good... - Anxiety Support
Hi Mark125 yes things do get better it just takes time, It does sound like the GP has dont the best thing taking you off then meds, i have had so very crazy side effects with meds i have been on. I think i had 7 different tablets tried on me and it was only the last lot that have been good for my.
At the moment you are in what i call the "loop" i will give you an example.
Anxitey=dizzy=worry=not eating=make you feel more dizzy=so you worry more=more anxiety!
That loop can and will be broken over time, with the right meds and also with help from the nhs.
Ask you GP about IAPT they are the people that deal with CBT.
I have just started this so have a little look at the link.
If you not eating much remember to keep you fluids up.
Try to find something to take your mind off the worry, I know it is easy form me to say that, but please try it will help you so much.
All the best.
Yes I contacted the NHS yesterday and there going to arrange for me to have a 40 minute asssement to see if CBT will help me
Yes am doing as much as I can to take my mind of this but like you say it's not easy
Am not a fan of having meds as am so scared of the side effects
Onwards and upwards hopefully
This site is a bit help also
hi mark, i started on them two weeks ago and they made everything worse at first. i freaked out in the pub on my first day on them lol. i was anxious about side effects anyway so it just heightened it. felt like i was on a class a lol. it has got better though. good luck and i hope you get the help you need, xxx